MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC NC EMERGE NON-COMPLIANT BALLOON; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION BOSTON SCIENTIFIC NC EMERGE NON-COMPLIANT BALLOON; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 2.5MMX30MM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Attempt pci of the native rca complicated by balloon rupture and retained balloon material in the mid rca.Fda safety report id# (b)(4).

Brand Name
BOSTON SCIENTIFIC NC EMERGE NON-COMPLIANT BALLOON
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
marlborough MA 01752
MDR Report Key13366944
Report NumberMW5107012
Device Sequence Number19373328
Product Code LOX
UDI-Device Identifier08714729846765
UDI-Public(01)08714729846765(17)230825(10)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2023
Device Model Number2.5MMX30MM
Device Catalogue NumberH7493926730250
Device Lot Number27902036
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient SexMale
Patient Weight89 KG
Patient EthnicityNon Hispanic
Patient RaceWhite